An optimal lower curvature bound for convex hypersurfaces in Riemannian manifolds

Stephanie Alexander, Vitali Kapovitch, Anton Petrunin

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

It is proved that a convex hypersurface in a Riemannian manifold of sectional curvature ≥ κ is an Alexandrov's space of curvature ≥ κ. This theorem provides an optimal lower curvature bound for an older theorem of Buyalo.

Original languageEnglish (US)
Pages (from-to)1031-1033
Number of pages3
JournalIllinois Journal of Mathematics
Volume52
Issue number3
DOIs
StatePublished - 2008

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'An optimal lower curvature bound for convex hypersurfaces in Riemannian manifolds'. Together they form a unique fingerprint.

Cite this